Journal of Fractal Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JFG summary
Volume 5, Issue 4, 2018
Metadata
 

Affine embeddings of Cantor sets on the line
Amir Algom
pp. 339–350
Abstract | Full-Text PDF (164 KB) | Metadata

On transfer operators on the circle with trigonometric weights
Xianghong Chen and Hans Volkmer
pp. 351–386
Abstract | Full-Text PDF (353 KB) | Metadata

Global fractal transformations and global addressing
Andrew Vince
pp. 387–418
Abstract | Full-Text PDF (1256 KB) | Metadata

Determination of the walk dimension of the SierpiƄski gasket without using diffusion
Alexander Grigor'yan and Meng Yang
pp. 419–460
Abstract | Full-Text PDF (359 KB) | Metadata